# SDR DALA2025020700960

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 93,473 hours, 42,127 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: BURNING SMELL + SMOKE COMING FROM OVEN. OVEN TURNED OFF & QRH 8.1 COMPLETED. SMOKE ISOLATED. SPILL DISCOVERED IN OVEN CAUSING BURNING SMELL. A/C SYSTEMS RETURNED TO NORMAL. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 294832 *** VERIFIED SPILL IN FWD GALLEY OVEN CAUSING SMOKE. FWD TO NEF 25-34-02. OVEN C/ B PULLED/COLLARED. A/C OK FOR SERVICE. R&R OVEN IN FWD GALLEY REF A320 AMM 25-36 OPS CHECK OKAY. DEFERRAL REMARKS REMOVED. AIRCRAFT OKAY FOR SERVICE. (LP: 6113451)
